# SDR SWAA2022030262285

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD ENTRY DOOR CUT OUT; STA 312 +7 TO STA 344 MIDDLE SCUFF PLATE SUPPORT ANGLE HAS CORROSION ( 9 LOCATIONS) / CORROSION AT FWD ENTRY DOOR CUT OUT STA 312 + 7 TO STA 344 MIDDLE SCUFF PLATE SUPPORT ANGLE WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1. REMOVED SUPPORT ANGLE IAW SRM 51-40-02-0G-0. LOCATED; DRILLED AND INSTALLED NEW SUPPORT ANGLE P.O.# 721902 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0. AND DWG 141A8110. 92058 02/05/19
